# SDR JJBA2020082514013

- Difficulty date: August 14, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 42,818 hours, 26,280 cycles
- System (JASC): 5742 · Wing, Nacelle/Pylon Attach Fittings
- Part: Skin
- Condition: Cracked
- Location: Vortilon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND EXTENDED OUT FROM VORTILON NUMBER 1 ON LEADING EDGE. REMOVED AND REPLACED LEADING EDGE 111. OPERATIONS CHECK SATISFACTORY.
